# SDR DL76S100243

- Difficulty date: December 14, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 68,704 hours, 31,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524U24
- Part serial: 0
- Condition: Cracked
- Location: Bs 955
- Part time: 48,107 hours, 21,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PSV INSPECTIONS PRE SI 01-086393-12AD FOUND THE FAILSAFE CRACKED BOTH LT AND RT SIDES AND REQUIRED TRIMMING IAW SB 767-53-0100 REV 1.  UPON REMOVAL OF THE CUT SECTIONS CORROSION WAS NOTED ON THE FUSALAGE SKIN COMMON TO THE AREA TRIMMED NOTE THAT THE 2 LOWER FASTERNER HOLES REQUIRED SPOTFACING WITH A REPORTED DEPTHS OF 0.030" ERA 479079-14AD ISSUED.
